Logical Partisanhood

Woods, J orcid.org/0000-0001-8144-0910 (2019) Logical Partisanhood. Philosophical Studies, 176 (5). pp. 1203-1224. ISSN 0031-8116



Copyright, Publisher and Additional Information: © 2018, The Author(s). This article is distributed under the terms of the Creative Commons Attribution 4.0 International License (http://creativecommons.org/licenses/by/4.0/), which permits unrestricted use, distribution, and reproduction in any medium, provided you give appropriate credit to the original author(s) and the source, provide a link to the Creative Commons license, and indicate if changes were made.
Keywords: Logical revision; Abduction; Non-classical logics; Recapture theorems; Anti-exceptionalism about logic
  • Accepted: 12 January 2018
  • Published (online): 22 February 2018
  • Published: May 2019
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Arts, Humanities and Cultures (Leeds) > School of Philosophy, Religion and History of Science (Leeds) > School of Philosophy (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 17 Jan 2018 13:45
Last Modified: 25 Jun 2023 21:12
Status: Published
Publisher: Springer Netherlands
Identification Number: https://doi.org/10.1007/s11098-018-1054-2